# SDR 98ZZZX4222

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8390J
- Make and model: Piper PA-32-301
- Aircraft serial: 328106083
- Engine: Lyc IO540K1G5
- System (JASC): 7414 · Magneto/Distributor
- Part: Block
- Part number: ES10391586
- Condition: Damaged
- Location: Magneto
- Component: Electrosys, 103493101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INVESTIGATION OF UNUSUAL OPERATION OF INSIGHT GRAPHIC ENGINE MONITOR, DISASSEMBLED RIGHT MAGNETO AND FOUND DISTRIBUTOR GEAR TERMINAL PARTIALLY WORN AWAY AND INSIDE DIAMETER OF DISTRIBUTOR BLOCK SCRAPPED AND GROOVED.  OBTAINED NEW OEM BLOCK AND GEAR, OEM DISTRIBUTOR BLOCK WALL THICKNESS IS THINNER THAN ELECTROSYSTEMS DISTRIBUTOR BLOCK WALL THICKNESS. INSTALLED NEW PART AND VERIFIED CLEARANCE BETWEEN BLOCK AND DISTRIBUTOR GEAR.
